# SDR IPXA12576000

- Difficulty date: September 4, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Frayed
- Location: Descent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMERGENCY DESCENT DEVICE CABLE FRAYED.  REPLACED EMERGENCY DESCENT DEVICE.
